zbMATH — the first resource for mathematics

Linearization of bounded holomorphic mappings on Banach spaces. (English) Zbl 0747.46038
The author shows that for every open subset \(U\) of a Banach space there exists a unique Banach space \(G^ \infty(U)\) and a holomorphic mapping \(g_ u:U\to G^ \infty(U)\) such that every Banach valued bounded holomorphic function on \(U\) can be written as a composition of \(g_ u\) and a Banach valued continuous linear mapping on \(G^ \infty(U)\). This gives a linearization of bounded holomorphic mappings and shows that \(H^ \infty(U)\) has the structure of a dual Banach space. Applications to the study of holomorphic mappings of compact type, the approximation property and polynomials are given using this linearization result.
Reviewer: S.Dineen

46G20 Infinite-dimensional holomorphy
46E50 Spaces of differentiable or holomorphic functions on infinite-dimensional spaces
46B28 Spaces of operators; tensor products; approximation properties
Full Text: DOI
[1] José M. Ansemil and Seán Dineen, Locally determining sequences in infinite-dimensional spaces, Note Mat. 7 (1987), no. 1, 41 – 45 (English, with Italian summary). · Zbl 0636.46048
[2] Richard M. Aron and M. Schottenloher, Compact holomorphic mappings on Banach spaces and the approximation property, J. Functional Analysis 21 (1976), no. 1, 7 – 30. · Zbl 0328.46046
[3] A. O. Chiacchio, M. C. Matos, and M. S. M. Roversi, On best approximation by rational and holomorphic mappings between Banach spaces, J. Approx. Theory 58 (1989), no. 3, 334 – 351. · Zbl 0718.41036
[4] J. B. Cooper, Saks spaces and applications to functional analysis, 2nd ed., North-Holland Mathematics Studies, vol. 139, North-Holland Publishing Co., Amsterdam, 1987. Notas de Matemática [Mathematical Notes], 116. · Zbl 0618.46003
[5] Joseph Diestel, Sequences and series in Banach spaces, Graduate Texts in Mathematics, vol. 92, Springer-Verlag, New York, 1984. · Zbl 0542.46007
[6] Seán Dineen, Complex analysis in locally convex spaces, North-Holland Mathematics Studies, vol. 57, North-Holland Publishing Co., Amsterdam-New York, 1981. Notas de Matemática [Mathematical Notes], 83. · Zbl 0484.46044
[7] K. Floret, Elementos de posto finito em produtos tensoriais topológicos, Atas 24\( ^\circ\) Seminário Brasileiro de Análise, Sociedade Brasileira de Matematica, 1986, pp. 189-195.
[8] Alexandre Grothendieck, Produits tensoriels topologiques et espaces nucléaires, Mem. Amer. Math. Soc. No. 16 (1955), 140 (French). · Zbl 0064.35501
[9] John Horváth, Topological vector spaces and distributions. Vol. I, Addison-Wesley Publishing Co., Reading, Mass.-London-Don Mills, Ont., 1966.
[10] Joram Lindenstrauss and Lior Tzafriri, Classical Banach spaces. I, Springer-Verlag, Berlin-New York, 1977. Sequence spaces; Ergebnisse der Mathematik und ihrer Grenzgebiete, Vol. 92. · Zbl 0362.46013
[11] Jorge Mujica, Complex homomorphisms of the algebras of holomorphic functions on Fréchet spaces, Math. Ann. 241 (1979), no. 1, 73 – 82. · Zbl 0386.46023
[12] Jorge Mujica, A Banach-Dieudonné theorem for germs of holomorphic functions, J. Funct. Anal. 57 (1984), no. 1, 31 – 48. · Zbl 0546.46021
[13] Jorge Mujica, Complex analysis in Banach spaces, North-Holland Mathematics Studies, vol. 120, North-Holland Publishing Co., Amsterdam, 1986. Holomorphic functions and domains of holomorphy in finite and infinite dimensions; Notas de Matemática [Mathematical Notes], 107. · Zbl 0586.46040
[14] Kung Fu Ng, On a theorem of Dixmier, Math. Scand. 29 (1971), 279 – 280 (1972). · Zbl 0243.46023
[15] R. Ryan, Applications of topological tensor products to infinite dimensional holomorphy, Ph.D. Thesis, Trinity College, Dublin, 1980.
[16] Helmut H. Schaefer, Topological vector spaces, Springer-Verlag, New York-Berlin, 1971. Third printing corrected; Graduate Texts in Mathematics, Vol. 3. · Zbl 0212.14001
[17] Antoni Zygmund, Trigonometrical series, Dover Publications, New York, 1955. · Zbl 0065.05604
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.